Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 847419, 12 pages
http://dx.doi.org/10.1155/2014/847419
Research Article

Optimal Variational Asymptotic Method for Nonlinear Fractional Partial Differential Equations

1Department of Applied Mathematics, Maharaja Agrasen Institute of Technology, Rohini, Delhi 110086, India
2Department of Mathematics and Statistics, Dr. Hari Singh Gaur University, Sagar 470003, India
3Department of Mathematical Sciences, Indian Institute of Technology, Banaras Hindu University, Varanasi 221005, India

Received 29 April 2014; Accepted 27 June 2014; Published 15 October 2014

Academic Editor: S. C. Lim

Copyright © 2014 Vipul K. Baranwal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Dehghan, J. Manafian, and A. Saadatmandi, “Solving nonlinear fractional partial differential equations using the homotopy analysis method,” Numerical Methods for Partial Differential Equations, vol. 26, no. 2, pp. 448–479, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Yildirim, “An algorithm for solving the fractional nonlinear Schrödinger equation by means of the homotopy perturbation method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 4, pp. 445–450, 2009. View at Publisher · View at Google Scholar
  3. H. Jafari and V. Daftardar-Gejji, “Solving linear and nonlinear fractional diffusion and wave equations by Adomian decomposition,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 488–497, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Abbasbandy, “An approximation solution of a nonlinear equation with Riemann-Liouville's fractional derivatives by He's variational iteration method,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 53–58, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. K. Baranwal, R. K. Pandey, M. P. Tripathi, and O. P. Singh, “An analytic algorithm for time fractional nonlinear reaction-diffusion equation based on a new iterative method,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 10, pp. 3906–3921, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. H. He, “Variational iteration method—a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Google Scholar
  7. G. Adomian, “A review of the decomposition method in applied mathematics,” Journal of Mathematical Analysis and Applications, vol. 135, no. 2, pp. 501–544, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Momani, “An algorithm for solving the fractional convection-diffusion equation with nonlinear source term,” Communications in Nonlinear Science and Numerical Simulation, vol. 12, no. 7, pp. 1283–1290, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Inc and Y. Cherruault, “A new approach to solve a diffusion-convection problem,” Kybernetes, vol. 31, no. 3-4, pp. 536–549, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Roberto, E. Scalas, and F. Mainardi, “Waiting-times and returns in high frequency financial data: an empirical study,” Physica A: Statistical Mechanics and Its Applications, vol. 314, pp. 749–755, 2002. View at Google Scholar
  11. M. M. Meerschaert, D. A. Benson, H.-P. Scheffler, and B. Baeumer, “Stochastic solution of space-time fractional diffusion equations,” Physical Review E, vol. 65, no. 4, part 1, Article ID 041103, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  12. G. M. Zaslavsky, Hamiltonian Chaos and Fractional Dynamics, Oxford University Press, Oxford, UK, 2005. View at MathSciNet
  13. J. T. Machado, “Discrete-time fractional-order controllers,” Fractional Calculus & Applied Analysis, vol. 4, no. 1, pp. 47–66, 2001. View at Google Scholar · View at MathSciNet
  14. Y. Lin and W. Jiang, “Approximate solution of the fractional advection-dispersion equation,” Computer Physics Communications, vol. 181, no. 3, pp. 557–561, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. R. Schumer, D. A. Benson, M. M. Meerschaert, and B. Baeumer, “Multiscaling fractionaladvectiondispersion equations and their solutions,” Water Resources Research, vol. 39, pp. 1022–1032, 2003. View at Google Scholar
  16. R. Metzler and J. Klafter, “The restaurant at the end of the random walk: recent developments in the description of anomalous transport by fractional dynamics,” Journal of Physics A: Mathematical and General, vol. 37, no. 31, pp. R161–R208, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  17. R. Metzler and J. Klafter, “The random walk's guide to anomalous diffusion: a fractional dynamics approach,” Physics Reports, vol. 339, no. 1, 77 pages, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  18. R. K. Pandey, O. P. Singh, and V. K. Baranwal, “An analytic algorithm for the space-time fractional advection-dispersion equation,” Computer Physics Communications, vol. 182, no. 5, pp. 1134–1144, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  19. R. K. Pandey, O. P. Singh, and V. K. Baranwal, “An analytic solution for the space-time fractional advection-dispersion equation using the optimal homotopy asymptotic method,” Computer Physics Communications, vol. 183, no. 10, pp. 2098–2106, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. S. Liao, “An optimal homotopy-analysis approach for strongly nonlinear differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 8, pp. 2003–2016, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. B. Swift and P. C. Hohenberg, “Hydrodynamic fluctuations at the convective instability,” Physical Review A, vol. 15, article 319, 1977. View at Publisher · View at Google Scholar
  22. J. Kockelkoren, C. Storm, and W. van Saarloos, “Evidence for slow velocity relaxation in front propagation in Rayleigh– Bénard convection,” Physica D: Nonlinear Phenomena, vol. 174, no. 1–4, pp. 168–175, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  23. P. C. Hohenberg and J. B. Swift, “Effects of additive noise at the onset of Rayleigh-Benardconvection,” Physical Review A, vol. 46, pp. 4773–4785, 1992. View at Google Scholar
  24. L. Lega, J. V. Moloney, and A. C. Newell, “Swift-Hohenberg equation for lasers,” Physical Review Letters, vol. 73, article 2978, 1994. View at Publisher · View at Google Scholar
  25. L. A. Peletier and V. Rottschäfer, “Pattern selection of solutions of the Swift-Hohenberg equation,” Physica D: Nonlinear Phenomena, vol. 194, no. 1-2, pp. 95–126, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  26. W. Zimmerman, “Propagating fronts near a Lifschitz point,” Physical Review Letters, vol. 66, article 1546, 1991. View at Publisher · View at Google Scholar
  27. G. Caginalp and P. C. Fife, “Higher-order phase field models and detailed anisotropy,” Physical Review B: Condensed Matter, vol. 34, no. 7, pp. 4940–4943, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  28. R. A. Gardner and C. K. R. Jones, “Traveling waves of a perturbed diffusion equation arising in a phase field model,” Indiana University Mathematics Journal, vol. 39, no. 4, pp. 1197–1222, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. M. O. Caceres, “About the stochastic multiplicative Swift-Hohenberg equation: the eigenvalue problem,” Chaos, Solitons and Fractals, vol. 6, pp. 43–50, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  30. C. I. Christov and J. Pontes, “Numerical scheme for Swift-Hohenberg equation with strict implementation of Lyapunov functional,” Mathematical and Computer Modelling, vol. 35, no. 1-2, pp. 87–99, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  31. L. A. Peletier and V. Rottschäfer, “Large time behaviour of solutions of the Swift-Hohenberg equation,” Comptes Rendus Mathematique, vol. 336, no. 3, pp. 225–230, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  32. S. Day, Y. Hiraoka, K. Mischaikow, and T. Ogawa, “Rigorous numerics for global dynamics: a study of the Swift-Hohenberg equation,” SIAM Journal on Applied Dynamical Systems, vol. 4, no. 1, pp. 1–31, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  33. P. Callet and J. P. Eckmann, Instabilities and Fronts in Extended Systems, Princeton Series in Physics, Princeton University Press, Princeton, NJ, USA, 1990.
  34. M. C. Cross and P. C. Hohenberg, “Pattern formulation outside of equiblirium,” Reviews of Modern Physics, vol. 65, pp. 851–1112, 1993. View at Publisher · View at Google Scholar
  35. F. T. Akyildiz, D. A. Siginer, K. Vajravelu, and R. A. van Gorder, “Analytical and numerical results for the Swift-Hohenberg equation,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 221–226, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  36. N. A. Khan, N. U. Khan, M. Jamil, and J. A. Siddqui, “Approximate analytical solutions for the Swift-Hohenberg equation with Cauchy-Dirichlet condition,” Nonlinear Science Letters A, vol. 2, pp. 85–92, 2011. View at Google Scholar
  37. N. A. Khan, N.-U. Khan, M. Ayaz, and A. Mahmood, “Analytical methods for solving the time-fractional Swift-Hohenberg (S-H) equation,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 2182–2185, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  38. K. Vishal, S. Kumar, and S. Das, “Application of homotopy analysis method for fractional Swift Hohenberg equation—revisited,” Applied Mathematical Modelling, vol. 36, no. 8, pp. 3630–3637, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  39. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. View at MathSciNet